# SDR 03FDEA01993

- Difficulty date: November 28, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE SLAT TRACK NR 16 INBOARD SUPPORT RIB WITH A CRACK.  DAMAGED SUPPORT RIB REMOVED AS PER SRM 51-31-01, VOL 2 & NEW RIB INSTALLED AS PER SRM 51-31-01 VOL 2 & DWG ARB 2873.
